Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Persisting low grade fever. Cyst removed in the past. Incision site looks inflamed. Is that the reason?

Hi, I am a 47 year female with no medical issues. I had a cyst removal procedure in the Gyno's office 2 days ago.
The past 2 nights I have been running a low grade fever, 100 degrees and feel very achey. I had a slight fever this morning as well. I think I might have over done things following the procedure and continued to work through the week I received 3 stitches in my pantline area where the cyst was removed, the stitches do not look inflamed.
Asked On : Tue, 30 Apr 2013
Answers:  2 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You have been operated for a cystic swelling in the groin area 2 days back as out-patient procedure and you have 3 stitches in the operated area. Post operatively you were doing your routine work instead of taking rest. Now you have temp. and pain. The sutured area looks healthy.
you have not mentioned the provisional or exact diagnosis of the cyst and what type of anaesthesia was used. Without this information it is very difficult to assess the deeper plane sutures.
Routinely deep stitches may take 6 months to absorb. Superficial skin stitches (silk) will be removed on the 7th P.O. Day.
Any surgery it is better to avoid work in the immediate P.O. period at least for 7 days.
The pain and fever indicate some problem in the deeper plane, even though superficially it may look healthy. it is better to consult the operated surgeon to find out the cause for pain and fever and follow her advise.
best wishes
Answered: Tue, 30 Apr 2013
I find this answer helpful
General & Family Physician Dr. Siddartha's  Response
welcome to health care magic
As told by you,,you have undergone cyst removal operation and suffering from low grade fever since 2 days..
Fever occurs because of inflammatory mediators which are released during surgery...
After the surgery usually your doctor prescribes anti inflammatory agents like paracetmol and antibiotics..
with the use of these drugs,,fever is unlikely to come...
Even after the using of anti inflammatory agents,,if you are getting fever consult physician and take suggestions from him..
hope you understand my suggestion..
thank you
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor